標題: Lifetime and compactness of range for super-Brownian motion with a general branching mechanism
作者: Sheu, YC
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
關鍵字: super-Brownian motion;branching mechanism;lifetime;compactness of range;support
公開日期: 1-十月-1997
摘要: Let X be a super-Brownian motion with a general (time-space) homogeneous branching mechanism. We study a relation between lifetime and compactness of range for X. Under a restricted condition on the branching mechanism, we show that the set X survives is the same as that the range of X is unbounded. (For alpha-branching super-Brownian motion, 1 < alpha less than or equal to 2, similar results were obtained earlier by Iscoe (1988) and Dynkin (1991).) We also give an interesting example in that case X dies out in finite time, but it has an unbounded range. (C) 1997 Elsevier Science B.V.
URI: http://hdl.handle.net/11536/263
ISSN: 0304-4149
期刊: STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume: 70
Issue: 1
起始頁: 129
結束頁: 141
顯示於類別:期刊論文


文件中的檔案:

  1. A1997YA07400006.pdf